# SDR 8HBR20210521026

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N446PA
- Make and model: Piper PA-44-180
- Aircraft serial: 4496086
- Aircraft time: 10,566 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 62701185
- Condition: Frayed
- Location: Flap System
- Part time: 10,566 hours
- Component: Flap Control, Piper
- Component part number: 62701185
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP CONTROL CABLE FOUND FRAYED AT BASE OF TURNBUCKLE ATTACH FITTING.
